# SDR IPXA09M56356

- Difficulty date: June 13, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L1 DOOR SLIDE INOP.  REMOVED AND REPLACED L1 SLIDE/RAFT PER MM 25-61-15-4.  OPS CHECK PER MM 25-61-15-720- 002.  OPS GOOD FOR SERVICE, THIS CLEARS M402658.
